# SDR DHL2007803528

- Difficulty date: June 3, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 97532944
- Condition: Cracked
- Location: Wing
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 STUB WING RIB CRACKED STA XOLDO 67.750 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW JC EC-00364-001, DOUGLAS DWG NR 9753297.  REMOVED CRACKED RIB IAW SRM 57-1-0 PG 1, SRM 51-1-21, SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW RIB (P/N 9753297-4SP) IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  REFER TO JC EC-00364-001 (WO 1028) FOR RIB FABRICATION.
